Canonicity of a cyclic subgroup of an elliptic curve
Journées de Géométrie Algébrique de Rennes - (Juillet 1978) (I) : Groupe formels, représentations galoisiennes et cohomologie des variétés de caractéristique positive, Astérisque, no. 63 (1979), 3 p.
@incollection{AST_1979__63__165_0,
     author = {Lubin, Jonathan},
     title = {Canonicity of a cyclic subgroup of an elliptic curve},
     booktitle = {Journ\'ees de G\'eom\'etrie Alg\'ebrique de Rennes - (Juillet 1978) (I) : Groupe formels, repr\'esentations galoisiennes et cohomologie des vari\'et\'es de caract\'eristique positive},
     author = {Collectif},
     series = {Ast\'erisque},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {63},
     year = {1979},
     zbl = {0426.14020},
     mrnumber = {563464},
     language = {en},
     url = {archive.numdam.org/item/AST_1979__63__165_0/}
}
Lubin, Jonathan. Canonicity of a cyclic subgroup of an elliptic curve, dans Journées de Géométrie Algébrique de Rennes - (Juillet 1978) (I) : Groupe formels, représentations galoisiennes et cohomologie des variétés de caractéristique positive, Astérisque, no. 63 (1979), 3 p. http://archive.numdam.org/item/AST_1979__63__165_0/

[1] B. Mazur, Rational points of Abelian varieties with values in towers of number fields, Invent. Math. 18 (1972), p. 183-266. | Article | EuDML 142180 | MR 444670 | Zbl 0245.14015

[2] B. Mazur and L. Roberts, Local Euler characteristics, Invent. Math. 9 (1970), p. 201-234. | Article | EuDML 142007 | MR 258844 | Zbl 0191.19202

[3] L. Roberts, On the flat cohomology of finite groups, Harvard thesis, 1968.